1 That children can
However, this does not always bear fruit, and one has to resort to the help of drugs. Currently, headache pills for children are presented in limited quantities. First of all, it is Paracetamol and preparations of this series. The most common are Efferalgan, Kalpol, Paracet, Dafalgan. As an antipyretic, nursing mothers and infants are recommended to take Coldrex, Fervex and other complex preparations that contain paracetamol as one of the main components.
We recommend that you read the
- What can a nursing mother for a headache?
- Does Najz help with a headache
- What is better from a headache
- Modern drugs from Pressure!
For junior students, the use of drugs in the form of suspensions, medicines is preferable. Drugs in a liquid form are much faster. For babies it is better to use medicines rectally. It is allowed to give Paracetamol to infants from 3 months.
The effect after application of Paracetamol should occur almost immediately if headaches are associated with a viral infection. In the case of bacteriological damage, the medicine will not help. Therefore, the baby should be shown to the pediatrician as soon as possible. The dose of paracetamol-based drugs is calculated based on the body weight of the child: 10-15 mg per 1 kg of body weight.
Excess is inadmissible, as it leads to allergic reactions and liver damage.
Another more or less safe preparation for children is Ibuprofen and preparations based on it. They can be given to kids, starting with six months. It must be remembered that a repeated dose of the drug is allowed to be given if it is 4 hours after taking the first.
The strongest drug for children is Nimesulide. It is part of such drugs as Nize, Nimesil, Nimegesic. These funds can be used for severe headache in children after 12 years. In this case, the initial dose should be less than half that specified in the instructions. Do not overload the unwashed body.
2 What drugs are not recommended to give
For relief of pain, children were given Aspirin, ie acetylsalicylic acid. However, studies have shown that it is not at all safe for a small person. Long-term use of the drug can lead to brain damage. Especially if the child is treated with this drug in case of suspected viral infection. Taking Aspirin can provoke Reye's syndrome.
In addition to acetylsalicylic acid, an unacceptable drug for children's body is Citramon. The active substances in its composition break down upon ingestion, paracetamol is formed. Do not forget that Aspirin is also a part of Citramon.
Doctors advise very limited use of Analgin and drugs with it. This is Baralgin, Tempalgin, Trigan. Prohibitions are associated with severe allergic reactions to the drug. Allergy is manifested by severe forms of hives. One-time use of the analgesic is allowed, followed by a visit to the doctor.
In any case, it is better not to give medicines to children, so as not to provoke irreversible effects in the body.
Tablet - this is not a panacea, but a means of emergency relief from pain.